Autocorrelated errors in simple disequilibrium models
Year of publication: |
1981
|
---|---|
Authors: | Quandt, Richard E. |
Published in: |
Economics letters. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1765, ZDB-ID 717210-2. - Vol. 7.1981, 1, p. 55-61
|
Subject: | Ökonometrie Schätzung | Wirtschaftstheorie Gleichgewicht |
-
Parameterschätzung bei "a priori" Information
Koopmann, Reinhardt, (1982)
-
A convergence theorem for random linear combinations of independent normal random variables
Christopeit, Norbert, (1977)
-
Industrial location and inter-industry linkages
Oksanen, E. H., (1984)
- More ...
-
Richard Emerico Quandt : Doctor Honoris Causa Universitatis Studiorum Comenianae Bratislavensis
Quandt, Richard E., (1997)
-
Nonlinear methods in econometrics
Goldfeld, Stephen M., (1972)
-
The demand for travel : theory and measurement
Quandt, Richard E., (1970)
- More ...